# SDR HEEA966785

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Clevis Arm
- Part number: 214031615105
- Condition: Worn
- Location: Mr Xmsn Mt
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CLEVIS ASSY CAUSING VIBRATION, SUSPECT WORN RUBBER.
